Does anyone taking Buspar have vivid dreams or wake up a few times in the middle of the night? I just want to know if its the medication that is causing this. If so, what should I suggest to make it stop? I don't really want to go on a new medication in fear of getting dependent on it. thanks!
Yes, I was on Buspar for a few days, and it made me really groggy, so i started taking it at night to sleep through the side effects, and it made me have so very intense life like dreams that woke me up alot. Also, you need to be careful because you may become dependent on the Buspar. It had withdraw effects, and it's only supposed to be used short-term. Good luck!!!
Buspar is considered NON addictive in the sense that it wont kill you while going through "withdraws"
Its NOT addictive like Heroin, Benzos, Opiates, Coke, etc...
Its actually prefered to try for anxiety before a Doc puts a person on a Benzodiazapine.
Now, just like any other Physc med...they all have disountinuation syndrome, but Buspar is a non narcotic, so its not like if you take it for a week or so like your going to go through bad withdraws
It has been approved for long term use........but I myself dont trust the FDA
The Doc made a good choice trying you on that before he put you on a benzo."Benzos are highly addictive"
Ive noticed myself all Physc meds give me crazy dreams, sometimes I kinda like em, lol
Yes Buspar made me have vivid dreams about the very thing I didnt want to think about - the husband who left me!!! Id have dreams where he would make me cry and say how much he didnt care about me...I couldnt sleep after that....I prefer xanax. I asked the Dr for xanax but they say benzos are additctive...i say: ALL DRUGS are addictive...And if Im prescribed Buspar 3x/day vs Xanax PRN, which is REALLY making you worse? Doctors are not God. You know your body ...fight for what works.had to goto a therapist, and 3 Drs before my therapist saw I was under hih stress and needed the xanax for my panic attacks. None of the other stuff is fast acting. Guess the saleforce doesnt psuh as much sincebenzos speak for themselves.THEY WORK FOR PANIC AND ANXIETY!!!!
I have noticed that while taking BuSpar I have extremely vivid dreams, that are almost always unpleasant. Its not an every once in a while thing either. I just got back on BuSpar and the dreams have started again. These wild dreams are EVERY SINGLE NIGHT, and are so disturbing it takes me at least an hour to get back to sleep. With so many people commenting about this same specific side effect it does make me feel better that I'm not the only one.
This is exactly what is happening to me, I have been taking Benzo family scripts for years now, and with my new doctor I am being tapered off and switching to Buspar. Literally, every single night since I began taking Buspar daily, I have been having VERY vivid and almost always extremely unpleasant dreams, causing me to wake up usually a couple times in a night and am so disgusted by my nightmares that it's hard to fall asleep again. The odd thing about this is prior to beginning this medication, it was extremely rare for me to dream, and I would always sleep through the entire night undisturbed (heavy sleeper). I feel reassured knowing that I am not the only one experiencing this.
This is a really old thread, if you want to start a new thread, you'll get more input. I just wanted to say that some of what you're experiencing could be from the benzo taper. How long were you taking benzos, which one(s), and how were you taking it?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.